# SDR FDEA201504231281

- Difficulty date: April 23, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 763 hours, 28,324 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N311089
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 1600 - 1620, STRINGER 16L, STRINGER FOUND DENT & EXISTING TRIM OFF.  R & R CARRIED OUT IAW EA F-5310-T0316871.  UNDOCUMENTED REWORK ON STRINGER 16L UPPER FREE FLANGE, STATION 1600 - 1620.  REPAIR CLASSIFIED AS MAJOR.
